I'm worried about a friend who drinks about 3 bottles of paragoric elikser (Lennon's medicine) per day for the last few decades. she says it relaxes her and give her energy. she had such problems with her bowels that she had a colostomy, but she said this has nothing to do with paragoric elixer.
Paregoric I have been told is addictive. It is a very old drug used when I was a child, didn't know it was still out. I called a pharmacist when I saw this and was amazed it was still around. It is not often used anymore. I wouldn't be surprised to know that is what is causing the bowel problem because it did with me, when my parents used it, they let me know about it so when I had any children I wouldn't use it. Good luck with your friend you can tell her I got this info from a professional hopefully it helps.
paregoric is a form of opium, she is most likely addicted by now and is in denial about addiction iam surprized she is alive yet. when taken correctly it can be a god send for irratable bowel syndrome and certain colon problems when taken as prescribed by a Dr. I also lost part of my colon due to diverticulites and afterwards ended up with IBS hence the paregoric. the energy feeling is because she is high all the time, it is known for suppressing breathing to the point of stopping it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 3 answers
Posted 30 Oct 2010 • 2 answers
Posted 25 Feb 2011 • 1 answer
Posted 25 May 2011 • 3 answers
Posted 13 Jul 2011 • 6 answers